# SDR CA081017005

- Difficulty date: October 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 27,623 hours
- Engine: Ge CF343A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4760H0592055
- Condition: Burst
- Location: Nr 2 Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF IN CRUISE AND ON THE WAY NR 2 HYD PRESS LOST MASTER CAUTION ON REPORT BY THE CAPTAIN, HE STILL HAD HIS NR 1 AND NR 3 HYD SYSTEM. ACFT LANDED SAFELY WITHOUT ANY EMERGENCY REQUEST. NR 2 ENGINE HYD PUMP OUTLET LINE FOUND BUSTED, LINE REPLACED.  NR 2 HYD PUMP CHANGED AS MTCE PREVENTIVE AND NR 2 HYD FILTER CHECKED FOR FOD. NOTHING WAS FOUND.
